Journal of Mathematical Finance

Vol.5 No.2(2015), Paper ID 56654, 10 pages

DOI:10.4236/jmf.2015.52019

 

Smart Beta Portfolio Optimization

 

Saud AlMahdi

 

Anasser Group, Jeddah, Saudi Arabia

 

Copyright © 2015 Saud AlMahdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


AlMahdi, S. (2015) Smart Beta Portfolio Optimization. Journal of Mathematical Finance, 5, 202-211. doi: 10.4236/jmf.2015.52019.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.